# SDR ASAA2018012823318

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 41,192 hours, 12,332 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: Rt Pack Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK AIR TEMP INOPERATIVE.  ACFT GROUNDED.  REMOVED & REPLACED THE RIGHT PACK TEMP BULB IAW AMM 21-51-60/401. OPS GOOD.
